# SDR UALA2013071004811

- Difficulty date: July 9, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 87,910 hours, 13,973 cycles
- Engine: Pwa PW4060
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BALLAST BETWEEN SEAT 1A AND 1B IS INOPERATIVE. 1A SIDEWALL LIGHT IS INOPERATIVE.  SIDEWALL LIGHT AT SEAT 1A IS INOPERATIVE. CONNECTOR HAS BEEN REMOVED AND SECURED. THE DISCONNECTION WAS PROMPTED BY A HIGH PITCH NOISE AT SEAT 1A.
